# SDR CALA2011092700626

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 55,100 hours, 13,013 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 171100
- Condition: Failed
- Location: E&E Bay
- Part time: 55,099 hours, 13,013 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT RECIRFAN STARTED TO MAKE NOISE SHORTLY THERAFTER SMOKE SMELL, TURNED THE LEFT REC FAN OFF, SMOKE SMELL CLEARED.  REMOVED AND REPLACED LEFT REC FAN PER M/M 21-25-01, OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1474576  S/N OFF 01100 IPC REFERENCE #.
